# SDR SWAA2021102837673

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 76,503 hours, 45,026 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND DURING FLIGHT- USED ALT FLAP EXT AND LANDED FLAP 15 ; / [01] PERF FIM 27-51-849 WITH NO DEFECTS NOTED; PERF FLAP POSITION VERIFICATION TEST IAW AMM 27-50-00-820 AT FULL DOWN FOUND LH FLAP POSITION OUT OF LIMITS (MEASURED 275.5) R/R LH FLAP POSITION TRANSMITTER IAW AMM 27-58-01; PENDING OPS CHECK; [02] PERFORMED FLAP POSITION TRANSMITTER INSTALLATION TEST PER AMM 27-58-01-400-801 STEP 3 G THRU H; OPS CHECK GOOD.; [03] FOR PART INFORMATION REF MXI ID TTG8Q00707BN; [04] EDITE TO REF PART INFO.
